# SDR CALA2016111800924

- Difficulty date: November 16, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 19,847 hours, 6,731 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB HAS A CRACK AT STA 184.70. REPAIR IN REF SRM 55-10-01 REPAIR 11 , INITIATED A DIP TO PERFORM AN INPECTION PER SRM 55-10-01 REPAIR 11 , STEP 5 PAGE 218 , TABLE 204.
